# SDR UIEA2018090301876

- Difficulty date: September 4, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 77,397 hours, 16,260 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 7997001
- Part serial: 940216
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT STARTER INOP. REMOVED AND REPLACED START VALVE IAW AMM 80-11-02 OPS AND LEAK CHECK GOOD.
